Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

White, painful spot on tongue. Histroy of intake of cough drops for sore throat. Serious?

I've had a sore throat recently, so I've been taking cough drops to help alleviate my sore throat. My throat is feeling better, but now on the middle of my tongue there is a spot that is irritated and hurts when I swallow. When I look at it, it's white and it looks like the skin is peeling off, but only on that spot. Should I be worried?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding sore throat, cough, and white spot on tongue, this is painful on swallowing.

Your symptoms indicates that you are suffering sore throat with oral candidiasis. You may take now-

(a) Antibiotics.

(b) Anti inflammatory.

(c) Decongestant.

(d) Antifungal oral gel to be applied over tongue.

I hope this will help you.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor